MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 95MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 95MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.195S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the patient underwent a revision surgery for stryker.Originally, the patient had an implantation surgery using a 5.0 mm titanium locking screw with t25, trochanteric fixation nail advanced fenestrated screw and 11mm titanium cannulated trochanteric fixation nail advanced in (b)(6) 2020.The screw was not placed through the nail.All hardware were successfully removed and was revised with a stryker gamma nail.Procedure outcomes and patient status are unknown.This report is for one tfna fenestrated screw 95 mm - sterile.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: the complaint condition, that the fenestrated screw did not went through the nail, could be confirmed according to the received pictures and x-rays.H3, h4, h6: a device history record (dhr) review was conducted: manufacturing location: elmira ¿ packaged, labeled and released by: monument.Manufacturing date: 09-sep-2019, expiration date: 31-jul-2029, part number: 04.038.195s, tfna fenestrated screw 95mm -sterile, lot number: 16l3871 (sterile), lot quantity: 48.Part was manufactured by elmira; lot number: 14l6236.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that the fenestrated lag screw was never placed through the nail.There was no allegation against the nail.Concomitant device reported: 5.0mm ti locking screw w/t25 stardrive 40mm for im nails (part number: 04.005.530, lot number: unknown, quantity: 1); 11mm/125 deg ti cann tfna 400mm/right - sterile (part # 04.037.130s, lot # h847439, quantity 1).

Brand Name
TFNA FENESTRATED SCREW 95MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9746866
Report Number2939274-2020-01030
Device Sequence Number1974516
Product Code HSB
UDI-Device Identifier10886982098757
UDI-Public(01)10886982098757
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.195S
Device Catalogue Number04.038.195S
Device Lot Number16L3871
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2020
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date03/24/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM/125 DEG TI CANN TFNA 400MM/RIGHT - STERILE; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight79